Acetaminophen PM 500 Caplets Generic for Tylenol PM Extra Strength Pain Reliever, Fever Reducer, Antihistamine & Nighttime Sleep Aid Acetaminophen 500 mg & Diphenhydramine 25 mg PACK of 2


Free Shipping Included! Acetaminophen PM 500 Caplets Generic for Tylenol PM Extra Strength Pain Reliever, Fever Reducer, Antihistamine & Nighttime Sleep Aid Acetaminophen 500 mg & Diphenhydramine 25 mg PACK of 2 by Advance Pharmaceutical at Health Products Online. MPN: 017714133054. Hurry! Limited time offer. Offer valid only while supplies last. Size: 500 Caplets per Bottle. Acetaminophen is a pain reliever and a fever reducer. Diphenhydramine is an antihistamine that reduces the natural chemical histamine in the body. Acetaminophen PM Generic for Tylenol PM Caplets. Histamine can produce symptoms of sneezing, itching, watery eyes, and runny nose. Acetaminophen and diphenhydramine is a combination medicine used to treat headache, runny nose, sneezing, watery eyes, and pain or fever caused by allergies, the common cold, or the flu. Aceta


Acetaminophen PM 500 Caplets Generic for Tylenol PM Extra Strength Pain Reliever, Fever Reducer, Antihistamine & Nighttime Sleep Aid Acetaminophen 500 mg & Diphenhydramine 25 mg PACK of 2 by Advance Pharmaceutical
4.0 out of 5 stars with 40 reviews
Condition: New
Availability: In Stock
$33.97


Quantity:  

 


Product Description & Reviews

Size: 500 Caplets per Bottle. Acetaminophen is a pain reliever and a fever reducer. Diphenhydramine is an antihistamine that reduces the natural chemical histamine in the body. Acetaminophen PM Generic for Tylenol PM Caplets. Histamine can produce symptoms of sneezing, itching, watery eyes, and runny nose. Acetaminophen and diphenhydramine is a combination medicine used to treat headache, runny nose, sneezing, watery eyes, and pain or fever caused by allergies, the common cold, or the flu. Acetaminophen and diphenhydramine may also be used for purposes not listed in this medication guide. Temporarily relieves occasional headaches and minor aches and pains with accompanying sleeplessness. Aspirin free. Non-habit forming, Easy-to-swallow caplets. On-habit forming, Easy-to-swallow caplets. With acetaminophen for fast-acting pain relief. Acetaminophen 500 mg, Diphenhydramine 25mg.Relieves minor aches and pains with accompanying sleeplessness

Features & Highlights

  • Temporarily relieves occasional headaches and minor aches and pains with accompanying sleeplessness
  • Non-habit forming, Easy-to-swallow caplets
  • With acetaminophen for fast-acting pain relief
  • Acetaminophen 500 mg, Diphenhydramine 25mg per Caplet
  • 500 Caplets per Bottle

Additional Information

Brand:
Advance Pharmaceutical
Manufacturer:
Advance Pharmaceutical
Category:
Non-Aspirin
MPN:
017714133054
UPC:
017714133054
Size:
2 Bottles 1000 Caplets
Publisher:
Advance Pharmaceutical
Binding:
Health and Beauty
Item Weight:
1.69 pounds
Package Weight:
1.74 pounds
Package Size:
6.3 x 3.19 x 6.42 inches

 


Have questions about this item (017714133054), or would like to inquire about a custom or bulk order?


If you have any questions about this product by Advance Pharmaceutical, contact us by completing and submitting the form below. If you are looking for a specif part number, please include it with your message.

First Name:
Last Name:
Email Address:
Your Message:

Related Best Sellers


mpn: B07B9CQSTL, ean: 0305731715590,
Advil Liqui-Gels Minis are perfect for those looking for an easy-to-swallow liquid-filled capsule that provides powerful pain relief. Powered by the same proven active ingredient as Advil Liqui-Gels, Advil Liqui-Gels Minis are 33% smaller, making the...

Tylenol PM Extra Strength Caplets, Special 3 Pack ( 675 Count Total )Tylenol PM Extra Strength Caplets, Special 3 Pack ( 675 Count Total ).

Excedrin Extra Strength Pain Relief Caplets 200 Count (Value Pack of 3)Excedrin Extra Strength Pain Relief Caplets 200 Count (Value Pack of 3).

mpn: 56380, ean: 0757817824649,
Ease today's aches and get the sleep you need for tomorrow with Motrin PM caplets. Motrin PM provides relief from occasional sleeplessness when associated with minor aches and pains. Combining 200 milligrams of ibuprofen with 38 milligrams of diphenh...